Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 17, 2011Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 17, 2011, 4:15 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 4:15 PM EDT (20:15 UTC)
Expired
Jun 17, 2011, 4:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1498 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1498 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WWUS82 KFFC 172015
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 17 2011

GAZ110-111-172045-
415 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND
TELFAIR COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING
AREAS AROUND HORSE CREEK WMA...WORKMORE...MCRAE...JACKSONVILLE...
SCOTLAND...LUMBER CITY...SPRING HILL...TOWNS...ALAMO AND JORDAN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3181 8311 3189 8318 3221 8271 3204 8262
      3196 8256 3192 8268 3181 8285 3179 8303
TIME...MOT...LOC 2015Z 240DEG 30KT 3195 8282

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 17, 3:14 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 17, 3:14 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT FRI JUN 17 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
IMMEDIATE CONCERN IS THE LINE OF THUNDERSTORMS MOVING INTO WEST
CENTRAL GA FROM POLK COUNTY SOUTHWARD...ALL BEING DRIVEN BY A
STRONG SHORT WAVE EMBEDDED WITHIN THE NW FLOW ALOFT. MAINLY LIGHT
RAIN SHOWERS ARE NOTED OVER NORTH GA...SERVING TO STABILIZE THE
AIR MASS THERE. HOWEVER...THE AIR MASS OVER WEST CENTRAL GA IS MODERATELY
UNSTABLE WITH AMPLE SUNSHINE AND UPPER 60 DEWPOINTS PRODUCING 1500-2500
CAPE AND -5 TO -7 LI'S. MORNING SOUNDING SHOWS A MODERATELY STEEP
LAPSE RATE IN THE LOW-MID LEVELS WHICH WOULD SUPPORT MODERATE UPDRAFTS...
ALL SUGGESTING THE LINE OF THUNDERSTORMS MOVING IN FROM ALABAMA
WILL HOLD TOGETHER...AND BRING AN ISOLATED SEVERE THREAT WHERE BOWING
ALONG THE LINE IS NOTED. IN ADDITION TO THE LINE... ALSO EXPECT
AN ISOLATED SEVERE THREAT FROM STORMS THAT DEVELOP OUT AHEAD OF
THE LINE. SO FAR... THE STRONGER TO SEVERE STORMS IN ALABAMA HAVE
BEEN MAINLY CONCENTRATED OVER THE FAR SOUTHERN PORTIONS OF THE
LINE WHERE THE AIR MASS IS MORE UNSTABLE. THIS TREND WILL LIKELY
CONTINUE INTO THE SW PORTIONS OF THE FORECAST AREA...ALL SUGGESTING
THE MAIN THREAT FOR ISOLATED SEVERE STORMS WILL BE GENERALLY ALONG
AND WEST OF A CARROLLTON TO MACON TO ABBEVILLE LINE. THE STRONG TO
SEVERE THREAT WILL GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME
HEATING AND UPPER SUPPORT MOVING EAST. OTHERWISE... EXPECT ADDITIONAL
UPPER DISTURBANCES TO HOLD A CHANCE OF SHOWERS AND THUNDERSTORMS
IN THE FORECAST ON SATURDAY...AND AT LEAST A SLIGHT CHANCE ON SUNDAY.
HOWEVER THE SEVERE THREAT SHOULD BE MINIMAL. AS FOR TEMPS... HAVE
LEANED CLOSER TO PERSISTENCE FOR LOWS AND THE WARMER MAV FOR HIGHS
AS HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST BY SUNDAY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
LONG RANGE MODELS CONTINUE TO SHOW UPPER RIDGING DOMINATING THE
AREA BY MONDAY...AND PREVAILING TROUGH AT LEAST MID WEEK... WITH
ONLY A SLIGHT CHANCE OF AFTERNOON/EVENING CONVECTION MAYBE IN THE
NE GA MOUNTAINS WITH AID FROM HOT TEMPS AND OROGRAPHIC LIFT. THE
RIDGE BEGINS TO SHIFT EAST OF THE STATE BY THURSDAY AS AN UPPER
TROUGH DEEPENS OVER THE GREAT LAKES. WILL CONTINUE TO SHOW A SLIGHT
CHANCE POP OVER MUCH OF THE FORECAST AREA FOR THURSDAY AND FRIDAY
WITH INCREASING WEAKNESS ALOFT. ABOVE NORMAL TEMPS WILL CONTINUE WITH
SOME AREAS APPROACHING THE CENTURY MARK BY MONDAY AND TUESDAY.

&&

.AVIATION...
/158 PM EDT FRI JUN 17 2011/
18Z UPDATE...
VFR EXPECTED THROUGH THE FORECAST PERIOD...WITH SOME SITES
FALLING TO MVFR DUE TO HAZE/FOG OVERNIGHT. WINDS EXPECTED TO STAY
GENERALLY WESTERLY...BUT CONVECTION IS EXPECTED THAT CAN CAUSE
THAT TO DIFFER. TIMING OF PCPN ON BOTH RADAR AND ON THE HRRR MODEL
LOOK TO AFFECT METRO ATL AROUND 18Z-21Z. CONVECTION EXPECTED TO
AFFECT CSG AROUND 20Z AND MCN AROUND 21Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.
PREFERRED HRRR SOLUTION...BUT IT WAS RUNNING AN HOUR EARLY ON
PLACEMENT OF CURRENT CONVECTION.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  94  70  98 /  30  30  20  20
ATLANTA         72  94  74  93 /  30  30  20  10
BLAIRSVILLE     64  89  66  91 /  30  30  20  20
CARTERSVILLE    68  92  67  95 /  30  30  20  10
COLUMBUS        72  95  72  95 /  50  30  20  10
GAINESVILLE     69  93  71  94 /  30  30  20  20
MACON           71  95  71  96 /  40  30  20  10
ROME            68  92  68  97 /  30  30  20  10
PEACHTREE CITY  68  93  69  94 /  40  30  20  10
VIDALIA         72  94  72  97 /  30  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Jun 17, 4:14 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT FRI JUN 17 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
414 PM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL PUSH ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE STATE THIS
AFTERNOON... AND INTERACT WITH A MODERATELY UNSTABLE AIR MASS TO
PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. A WEAK SURFACE TROUGH
OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE A FOCUS FOR THE
STRONGER THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING
WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER
STORMS.

.DISCUSSION...
A SERIES OF WEAK UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE
SOUTHEAST THROUGH THE WEEKEND. A WEAK SURFACE TROUGH ACROSS CENTRAL
GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS AS THE IMPULSES MOVE
ACROSS THE STATE DURING DAYTIME HEATING. THEREFORE...EXPECT
SCATTERED THUNDERSTORM ACTIVITY...WITH THE STRONGER STORMS GENERALLY
ALONG AND WEST OF A LINE FROM CARROLLTON...TO MACON... TO ABBEVILLE.
ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...CAPE VALUES
BETWEEN 2000 AND 2500 J/KG AND LIFTED INDEX VALUES APPROACHING -8
SUGGEST THE POTENTIAL FOR ISOLATED SEVERE STORMS DURING THE
AFTERNOON AND EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 17, 3:39 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 17 2011

GAZ066-078-172030-
339 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND HARRIS COUNTIES UNTIL 430 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HILLCREST THROUGH SOUTHWEST OF WEST
POINT...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE STATE LINE PARK...ABBOTTSFORD...
PIEDMONT HEIGHTS...WARES CROSSROADS...LONG CANE...WARES CROSSROADS...
HILLCREST...WEST POINT...CANNONVILLE...HARRISONVILLE...LAGRANGE...
HOGANSVILLE...WHITESVILLE-PINE LAKE...SMITHS CROSSROAD...BAUGHS
CROSSROADS AND WEST POINT LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3316 8513 3319 8510 3317 8508 3322 8495
      3322 8487 3287 8486 3271 8511 3278 8513
      3282 8517 3283 8517 3284 8516 3287 8519
      3313 8523
TIME...MOT...LOC 1939Z 249DEG 14KT 3314 8507 3305 8511
          3282 8525
Special weather statement, Jun 17, 3:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT FRI JUN 17 2011

GAZ110-111-172015-
350 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND
TELFAIR COUNTIES UNTIL 415 PM EDT...

AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING
AREAS AROUND WORKMORE...JACKSONVILLE...MCRAE...SCOTLAND...TOWNS...
LUMBER CITY...JORDAN...ALAMO AND SPRING HILL. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3184 8311 3222 8278 3196 8256 3180 8295
TIME...MOT...LOC 1950Z 238DEG 19KT 3193 8283
Special weather statement, Jun 17, 3:53 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI JUN 17 2011

GAZ032-033-043-044-053-054-172030-
353 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COBB...COWETA...
DOUGLAS...FAYETTE AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND LAKE VAL-DO-MAR TO WEST OF NEWNAN
AND MORELAND...MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS COBB...COWETA...DOUGLAS...FAYETTE AND FULTON COUNTIES THROUGH
430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ARNCO-SARGENT...PLANT YATES...DUNAWAY GARDENS...ROSCOE...BILL ARP...
WINSTON...HANNAH...FAIRPLAY...LAKE VAL-DO-MAR...GRANTVILLE...
CHATTAHOOCHEE HILLS...MADRAS...NEWNAN...DOUGLASVILLE...
CAMPBELLTON...SANDTOWN...MABLETON...POWDER SPRINGS...MARIETTA AND
CHAPEL HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3338 8492 3346 8492 3352 8482 3358 8482
      3358 8491 3378 8490 3379 8473 3392 8473
      3402 8443 3355 8446 3330 8452 3322 8475
      3322 8484 3319 8486 3322 8487 3323 8494
      3329 8497
TIME...MOT...LOC 1951Z 247DEG 21KT 3379 8484 3365 8480
          3342 8481 3324 8491
Special weather statement, Jun 17, 4:02 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 17 2011

GAZ067-078-079-089-172045-
402 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...
MUSCOGEE...MERIWETHER AND HARRIS COUNTIES UNTIL 445 PM EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF LONE OAK TO PINE MOUNTAIN AND
GOAT ROCK LAKE...MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TALBOT...MUSCOGEE...MERIWETHER AND HARRIS COUNTIES THROUGH 445
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GOAT ROCK
LAKE...LAKE HARDING...MOUNTAIN HILL...MULBERRY GROVE...PINE
MOUNTAIN-CALLAWAY GARDENS...SAINT MARKS...STOVALL...LONE OAK...GREEN
ISLAND HILLS...PINE MOUNTAIN VALLEY...MULBERRY GROVE...F.D. ROOSEVELT
STATE PARK...HAMILTON...ODESSADALE AND LAUREL HILLS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3287 8486 3322 8486 3323 8466 3322 8465
      3322 8450 3308 8454 3292 8453 3248 8474
      3252 8501 3264 8511 3267 8510 3269 8512
TIME...MOT...LOC 2001Z 281DEG 25KT 3321 8486 3305 8487
          3284 8489 3262 8505
Special weather statement, Jun 17, 4:13 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 PM EDT FRI JUN 17 2011

GAZ090-102-172100-
413 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN STEWART
AND CHATTAHOOCHEE COUNTIES UNTIL 500 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OMAHA...MOVING EAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS STEWART AND CHATTAHOOCHEE COUNTIES...
INCLUDING AREAS AROUND OMAHA...PROVIDENCE CANYON STATE PARK...
FLORENCE MARINA STATE PARK...SANFORD...CHARLES...WESTVILLE...
LOUVALE...JAMESTOWN/SOUTH FORT BENNING...LUMPKIN...CUSSETA...
BROOKLYN...RICHLAND...CHRISTOPHER...MANTA AND RENFROE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3196 8497 3197 8497 3197 8499 3200 8506
      3213 8505 3226 8489 3236 8497 3242 8477
      3252 8467 3193 8466 3193 8490
TIME...MOT...LOC 2014Z 254DEG 26KT 3220 8493
Special weather statement, Jun 17, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 17 2011

GAZ110-111-172045-
415 PM EDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHEELER AND
TELFAIR COUNTIES UNTIL 445 PM EDT...

AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING NORTHEAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER AND TELFAIR COUNTIES...INCLUDING
AREAS AROUND HORSE CREEK WMA...WORKMORE...MCRAE...JACKSONVILLE...
SCOTLAND...LUMBER CITY...SPRING HILL...TOWNS...ALAMO AND JORDAN.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3181 8311 3189 8318 3221 8271 3204 8262
      3196 8256 3192 8268 3181 8285 3179 8303
TIME...MOT...LOC 2015Z 240DEG 30KT 3195 8282

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:14 PM EDTSpecial Weather StatementFFCHouston46 min
Jun 16, 8:43 PM EDTSpecial Weather StatementFFCTelfair47 min
Jun 16, 8:46 PM EDTSpecial Weather StatementFFCDodge44 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCTelfair55 min
Jun 17, 2:59 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk46 min
Jun 17, 3:04 PM EDTSevere Thunderstorm WarningFFCStewart, Webster41 min
Jun 17, 3:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson50 min
Jun 17, 3:24 PM EDTSpecial Weather StatementFFCSchley36 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCPaulding43 min
Jun 17, 3:39 PM EDTSpecial Weather StatementFFCTroup51 min
Jun 17, 3:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
Jun 17, 3:53 PM EDTSpecial Weather StatementFFCCobb, Coweta, Douglas, Fayette, Fulton37 min
Jun 17, 4:02 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Muscogee43 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart47 min
Jun 17, 4:31 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton, Henry, Pike and 2 more44 min
Jun 17, 4:43 PM EDTSpecial Weather StatementFFCHarris, Muscogee32 min
Jun 17, 4:56 PM EDTSpecial Weather StatementFFCChattahoochee, Marion34 min
Jun 17, 4:57 PM EDTSpecial Weather StatementFFCDooly, Macon48 min
Jun 17, 5:10 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Peach and 1 more20 min
Jun 17, 5:25 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jasper, Jones, Peach, Putnam and 1 more50 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Oconee, Walton30 min
Jun 17, 5:49 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs26 min
Jun 17, 6:00 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs35 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson30 min
Jun 17, 6:21 PM EDTSpecial Weather StatementFFCBaldwin, Putnam24 min
Jun 17, 6:35 PM EDTSpecial Weather StatementFFCClarke, Jackson25 min
Jun 17, 6:47 PM EDTSpecial Weather StatementFFCDodge, Laurens, Telfair, Wilkinson43 min
Jun 17, 7:01 PM EDTSpecial Weather StatementFFCClarke, Madison44 min
Jun 17, 7:20 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Jefferson, Johnson, Taliaferro and 3 more25 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Oglethorpe, Taliaferro, Warren, Wilkes43 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.